# SDR DALA13048713141

- Difficulty date: September 29, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PASSENGER DOOR FRAME AT FRAME 68 MID ROLLER STOP FITTING CHAFED.  BLENDED AREA IAW SRM 51-73-00.  NO ESTABLISHED LIMITS IN SRM. R & R FITTING IAW SRM 51-42-11 & DWG D53480082.
